MathSciNet Relay Station
MathSciNet bibliographic data
MR847984 (87k:60087) 60F15 (60F17 60G15 60G50)
Bingham, N. H. Variants on the law of the iterated logarithm. Bull. London Math. Soc. 18 (1986), no. 5, 433–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement